# SDR AALA202310065538

- Difficulty date: September 18, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 35,619 hours, 15,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION SHIELD LOCATED FROM BS 495 TO BS 500+5 INCHES, S25R. REPLACED TRANSITION SHIELD PER SRM 51-10-02.
